# SDR 01FDEA00270

- Difficulty date: April 13, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 31,045 hours, 13,151 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Not Closed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

AFT T/O ECAM L/GEAR DOOR NOT CLOSED AMBER NOSE GEAR DOOR LIGHT ON.  AS SPEED INCREASE LOUD NOISE AND VIBRATION FROM NOSE WHEEL AREA.
